MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported when the tube was positioned in the esophagus, they tried to pull out the wire and it was stuck.This was even after flushing the tube at the beginning of the case.When attempting to pull out the wire a tiny bit the purple end cap came off exposing the wire underneath which ripped the glove of the radiologist.They then had to use a kelly clamp to try and pull the wire out safely and avoid finger injuries.They had to switch to a new tube as they had not gotten the tube in the stomach yet.The patient did receive extra radiation that they otherwise did not need.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was evaluated, and the hub of the stylet was observed to be detached.However, there was no difficulty in removing the stylet during functional testing following the instructions for use.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23450572
Report Number1423537-2025-00442
Device Sequence Number18134838
Product Code KNT
UDI-Device Identifier10884521583030
UDI-Public(01)10884521583030(17)291031(10)2433200664
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number2433200664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown